Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 1, pp 165–179 | Cite as

Analytical Smoothing Effect of Solution for the Boussinesq Equations

  • Feng Cheng (程峰)Email author
  • Chaojiang Xu (徐超江)
Article

Abstract

In this article, we study the analytical smoothing effect of Cauchy problem for the incompressible Boussinesq equations. Precisely, we use the Fourier method to prove that the Sobolev H1-solution to the incompressible Boussinesq equations in periodic domain is analytic for any positive time. So the incompressible Boussinesq equations admit exactly same smoothing effect properties of incompressible Navier-Stokes equations.

Key words

analyticity smoothing effect of solutions Boussinesq equation 

2010 MR Subject Classification

35Q35 35M30 76B03 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Abidi H, Hmidi T. On the global well posedness for Boussinesq system. J Diff Equ, 2007, 233(1): 199–220MathSciNetzbMATHGoogle Scholar
  2. [2]
    Biswas A. Gevrey regularity for a class of dissipative equations with applications to decay. J Differential Equations, 2012, 253: 2739–2764MathSciNetzbMATHGoogle Scholar
  3. [3]
    Brandolese L, Schonbek E. Large time decay and growth for solutions of a viscous Boussinesq system. Trans Amer Math Soc, 2012, 364: 5057–5090MathSciNetzbMATHGoogle Scholar
  4. [4]
    Guo Boling, Wang Bixiang. Gevrey class regularity and approximate inertial manifolds for the Newton-Boussinesq equations. Chin Ann Math, Series B, 1998, 19(2): 179–188MathSciNetzbMATHGoogle Scholar
  5. [5]
    Cannon J R, DiBenedetto E. The initial problem for the Boussinesq equations with data in L p// Lecture Notes in Mathematics, Vol 771. Berlin: Springer, 1980: 129–144zbMATHGoogle Scholar
  6. [6]
    Cheng Feng, Li Wei-Xi, Xu Chao-Jiang. Gevrey regularity with weight for incompressible Euler equation in the half plane. Acta Math Sci, 2017, 37B(4): 1115–1132MathSciNetzbMATHGoogle Scholar
  7. [7]
    Chae D, Nam H-S. Local existence and blow-up criterion for the Boussinesq equations. Proc Roy Soc Edinburgh, Sect A, 1997, 127(5): 935–946MathSciNetzbMATHGoogle Scholar
  8. [8]
    Chae D, Kin S-K, Nam H-S. Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations. Nagoya Math J, 1999, 155: 55–80MathSciNetzbMATHGoogle Scholar
  9. [9]
    Chae D. Global regularity for the 2D Boussinesq equations with partial viscosity terms. Adv Math, 2006, 203: 497–513MathSciNetzbMATHGoogle Scholar
  10. [10]
    Danchin, R; Paicu, M. Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces. Phys D, 2008, 237(10/12): 1444–1460MathSciNetzbMATHGoogle Scholar
  11. [11]
    Danchin R, Paicu M. Global well-posedness issue for the inviscid Boussinesq system with Youdovich’s type data. Comm Math Phys, 2009, 290(1): 1–14MathSciNetzbMATHGoogle Scholar
  12. [12]
    Díaz J I, Galiano G. Existence and uniqueness of solutions of the Boussinesq system with nonlinear thermal diffusion. Topol Methods Nonlinear Anal, 1998, 11(1): 59–82MathSciNetzbMATHGoogle Scholar
  13. [13]
    Foias C, Temam R. Gevrey class regularity for the solutions of the Navier-Stokes equations. J Funct Anal, 1989, 87: 359–369MathSciNetzbMATHGoogle Scholar
  14. [14]
    Gill A E. Atmosphere-Ocean Dynamics. London: Academic Press, 1982Google Scholar
  15. [15]
    Hmidi T, Keraani S. On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity. Adv Differential Equations, 2007, 12(4): 461–480MathSciNetzbMATHGoogle Scholar
  16. [16]
    Hmidi T, Keraani S. On the global well-posedness of the Boussinesq system with zero viscosity. Indiana Univ Math J, 2011, 58(4): 1591–1618MathSciNetzbMATHGoogle Scholar
  17. [17]
    Levermore C D, Oliver M. Analyticity of solutions for a generalized Euler equation. J Diff Equ, 1997, 133: 321–339MathSciNetzbMATHGoogle Scholar
  18. [18]
    Majda A J, Bertozzi A L. Vorticity and Incompressible Flow. Cambridge University Press, 2002zbMATHGoogle Scholar
  19. [19]
    Majda A J. Introduction to PDEs and Waves for the Atmosphere and Ocean. Courant Lecture Notes in Mathematics 9, AMS/CIMS, 2003zbMATHGoogle Scholar
  20. [20]
    Pedlosky J. Geophysical Fluid Dyanmics. New York: Springer-Verlag, 1987zbMATHGoogle Scholar
  21. [21]
    Paicu M, Vicol V. Analyticity and Gevrey-class regularity for the second-grade fluid equations. J Math Fluid Mech, 2011, 13: 533–555MathSciNetzbMATHGoogle Scholar
  22. [22]
    Shu C E W. Small scale structure un Boussinesq convection. Phys Fluids, 1994, 6: 48–54Google Scholar
  23. [23]
    Hou T Y, Li C. Global well-posedness of the viscous Boussinesq equations. Discrete and Continuous Dynalical Systems, 2005, 12(1): 1–12MathSciNetzbMATHGoogle Scholar
  24. [24]
    Sawada O, Taniuchi Y. On the boussinesq flow with nondecaying initial data. Funk Ekvac, 2004, 47(2): 225–250MathSciNetzbMATHGoogle Scholar
  25. [25]
    Temam R. Navier-Stokes Equations and Nonlinear Functional Analysis, Vol 66. SIAM, 1995Google Scholar

Copyright information

© Wuhan Institutes of Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  • Feng Cheng (程峰)
    • 1
    Email author
  • Chaojiang Xu (徐超江)
    • 2
    • 3
  1. 1.Hubei Key Laboratory of Applied Mathematics; School of Mathematics and StatisticsHubei UniversityWuhanChina
  2. 2.School of Mathematics and StatisticsWuhan UniversityWuhanChina
  3. 3.Université de Rouen, CNRS UMR 6085Laboratoire de MathématiquesSaint-Etienne du RouvrayFrance

Personalised recommendations